PL EN


Preferences help
enabled [disable] Abstract
Number of results
1994 | 85 | 2 | 399-403
Article title

Kinks in One-Dimensional Two-Sublattice Antiferromagnet with Biquadratic Exchange Interaction

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
Nonlinear dynamics of an antiferromagnet in continuum approximation on the basis of the Heisenberg Hamiltonian for two sublattices with biquadratic exchange interaction in each sublattice and single ion anisotropy is considered. Exact particular solution, describing the stationary kink movement, including the region v ≥ c, is found.
Keywords
EN
Publisher

Year
Volume
85
Issue
2
Pages
399-403
Physical description
Dates
published
1994-02
Contributors
author
  • B.I. Verkin Institute for Temperature Physics and Engineering, 47 Lenin Avenue, Kharkov, 310164, Ukraine
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv85z233kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.